# SDR SWAA2019112639111

- Difficulty date: November 12, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A91103
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE PANEL 521HB INBOARD FORWARD CORNER DELAMINATED.  / REPAIRED PANEL # 521HB PER SRM.
